# SDR RAIA00105011

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 14,859 hours, 13,609 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,424 hours, 11,603 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 4300212
- Condition: Failed
- Location: Rt Engine
- Part time: 14,859 hours, 13,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7104-STL-RIGHT ENGINE WOULD NOT START.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE EXCITER BOX.
